AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Possible gyno?
Old
  (#1)
Registered User
 
Online
Posts: 83
Join Date: Dec 2014
Possible gyno? - 05-15-2016, 10:52 PM

Not sure whats going on here and I may be over reacting but I think I may be developing gyno, so I figured I would bounce this out there for some advice.

I noticed a tiny lump above and behind my right nipple about the size of a pencil eraser. It didn't hurt or itch or anything, but while looking in the mirror my right pec looked a little puffier than the other so I investigated further.

I started my third cycle, which consists of 700 test e and 300 deca (first time on deca), about three weeks ago. Started dbol at 50 mgs a day a week ago. I crashed my estro about two weeks ago taking aromasin 12.5 ed in an effort to get my acne under control, so I stopped taking aromasin for about a week to let the estro build back up and then started taking aromasin at 6 mg a day. I'm thinking I may have made the mistake of withdrawing the ai as soon as the gear was really starting to kick in. I also switched from adex to aromasin for this cycle. Additionally, I'm taking .25 of caber twice a week as a preventive measure for gyno from the deca.

As a side note, my other two cycles were just test and then test and dbol and I had no issues. I used arimidex as my ai for those cycles. Also should mention that I'm 41 years old, 5' 10" and 220 lbs and I definitely have a little jiggle going on.

So I'm wondering what the best protocol is for dealing with this. I have arimidex, aromasin, caber and nolvadex on hand.

I'm going to bump the aromasin up to 12.5 ed and am going to start the nolva at 60 mg a day. Does this sound about right? Should I bump the aromasin up to 25 a day, switch to arimidex again? Could it be from the deca? I have a pretty good idea of what to do but could sure use a little extra advice.
   
Reply With Quote
Old
  (#2)
AnaSCI VET / Donating Member
 
lycan Venom's Avatar
 
Online
Posts: 1,878
Join Date: Nov 2013
05-16-2016, 12:31 AM

Have you used deca or ran the test at that dosage before? Maybe you are reacting to the progesterone/19-nor. Or the higher dosage and reached your bodily limitations for positive effects vs negative side effects. Im sure more advanced guys will chime in later, but i would consider the above and use the best compound available.
   
Reply With Quote
Old
  (#3)
Registered User
 
Online
Posts: 83
Join Date: Dec 2014
05-16-2016, 08:01 AM

This is my first time running deca. On my last cycle I ran the same amount of test and dbol, although I'm sure the gear I ran prevoiously wasn't nearly as good as the vaultek gear I'm running now.
   
Reply With Quote
Old
  (#4)
AnaSCI VET / Donating Member
 
aon1's Avatar
 
Online
Posts: 1,053
Join Date: Dec 2013
Location: dark side of Olympus
05-17-2016, 03:48 AM

Im not the guy to advise you on fixing the gyno but my current run Im running aromasin for the first time instead of adex .

I have ran high doses of nandro and test while using adex but this run with aromasin my estro numbers are right on the mark where they should be but its like the aromasin made me more estro sensitive because ive had mild emo and bloat sides the entire run. I havent got gyno but with my bloodwork numbers I should have no sides.

My point to this alot like aromasin better but I think some of us are better staying with adex. The aromasin is the only difference this run so very good chance its the culpret. I switched back to adex today wil see if it fixes the issue.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 04:34 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.